# SDR 98ZZZX32

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4345X
- Make and model: Cessna 210B
- Aircraft serial: 21058033
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: S12203
- Condition: Defective
- Location: Mixture
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION, TWO NEW MIXTURE CABLES FROM CESSNA WERE FOUND DEFECTIVE IN THE VERNIER LOCK WHICH COULD CAUSE THE MIXTURE TO FLOAT OR JAM.  ZERO HOURS ON PART.
